# SDR USAA2012120400013

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 13,382 hours, 4,270 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 7420
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HALON FIRE EXTINGUISHER BOTTLE MISSING SAFETY WIRE.  REPLACED FORWARD HALON FIRE EXTINGUISHER.
